Alert archive / Ohio / Special Weather Statements in 2025
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 12, 2025, 4:21 PM EDT for Marion County, Morrow County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 12, 2025, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 55
Counties Marion County, OH, Morrow County, OH
The radar
The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WWUS81 KCLE 122021
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025
OHZ028-036-037-047-122100-
Crawford OH-Marion OH-Morrow OH-Knox OH-
421 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT MARION...MORROW...SOUTHWESTERN
CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 500 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Delaware, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Bucyrus, Mount Gilead, Fredericktown, Cardington, Centerburg,
Ashley, Prospect, Waldo, Chesterville, Sparta, Caledonia, Edison,
Green Camp, Marengo, Fulton, Iberia, and State Route 229 at US Route
23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
4042 8302 4043 8303 4044 8325 4050 8325
4051 8334 4082 8299 4043 8248 4027 8272
TIME...MOT...LOC 2021Z 234DEG 28KT 4035 8316
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
04What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:46 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 12, 3:46 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 346 PM EDT Sat Jul 12 2025 .SYNOPSIS... A cold front approaches from the northwest tonight and crosses the area on Sunday. Weak high pressure builds in for Monday into Tuesday. A warm front lifts northeast across the region by Wednesday, followed by a cold front on Friday. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Shower and storm potential ahead of a cold front that will cross on Sunday is the main focus for the near term period. We are also dealing with hot and humid conditions this afternoon ahead of and outside of any showers and storms, with temperatures in the lower 90s combining with dew points near or just above 70 to push peak heat index values into the mid to upper 90s. An old gravity wave is pushing across the I-75 corridor during the 1 PM hour and has sparked a loosely organized line of thunderstorms. There is an outflow boundary farther to the west, with a subtle wind shift and notable airmass change, nearing the IN/OH border which may act as a second trigger in Northwest OH a later this afternoon. Additional isolated to widely scattered showers and storms are developing ahead of this feature across central OH and lifting northeast. The line currently evolving across Northwest OH will likely progress east through early this evening. With weak shear and forcing, organization and intensity may eventually decrease with time if outflow starts running too far out ahead of the updrafts. The more isolated activity develop ahead of this feature will likely continue to work northeast, with an eventual decrease in intensity as it starts pushing into PA. Will also watch for renewed activity to develop over eastern Indiana/far Northwest OH, which would carry east-northwest into our Northwest OH counties into this evening. This may be aided by a shortwave evident over IL on satellite and water vapor this afternoon, adding a bit of forcing this evening across Northwest OH. The long story short is that the line currently pushing across the I-75 corridor in the 1 PM hour and activity lifting out of Central OH ahead of it will be the main feature to watch this afternoon/early evening. We'll also watch for additional activity to develop and spread into Northwest OH from the west/southwest into this evening, but with somewhat lower confidence given ongoing convection working over the airmass. POPs are highest across Northwest and North Central OH through this evening, with some windows of likely (60-70%) wording. POPs gradually decrease to the east but are mentioned in the forecast everywhere with 30-50% wording everywhere except for eastern portions of Erie/Crawford PA. A Slight Risk (level 2/5) for severe weather this afternoon and evening remains from the Storm Prediction Center from roughly Cleveland to Mt Vernon points west, with a Marginal Risk (level 1/5) east of there including all but eastern Erie and Crawford Co's in PA. The main concern today will be damaging winds from microbursts, owing to weak forcing/shear and poor mid-level lapse rates, offset by moderate CAPE (1500-2500 J/KG MLCAPE), well-mixed low-levels, fairly high PWATs, and decent DCAPE (800-1100 J/KG). Stronger pulse cells, or clusters that are associated with more organized cold pools, will be watched for this potential. Localized rain amounts of a quick 1-2" may cause isolated minor flooding in prone areas. Activity is expected to largely wane after sunset, though the cold front sagging in from the northwest and weak shortwave moving through the southern Great Lakes could keep some isolated activity going along the front overnight, especially as it moves over the warm waters of Lake Erie during the pre-dawn. Lows tonight will generally be in the low to mid 70s. The cold front continues progressing through on Sunday. This looks like a loosely organized frontal zone, with a couple of wind shifts and airmass changes. One such wind shift/airmass change will push southeast out of Northwest OH and off of Lake Erie in the morning and exit to our southeast during the early afternoon. This initial boundary may spark showers/storms over and downwind of Lake Erie early Sunday that gradually push inland through early afternoon, with coverage likely increasing across far eastern OH and inland Northwest PA before exiting. A secondary wind shift and airmass change will drop in from the northwest during the afternoon and exit during the evening, likely sparking at least isolated shower/storm development as it does so. Overall large scale forcing will be minimal on Sunday outside of the loose frontal boundary, with weak subsidence actually in place behind tonight's shortwave that will be departing to our east on Sunday. Still hang on to POPs of some sort outside of the Toledo area on Sunday, though did lower them some from prior forecasts and limited likely (60-70%) wording to extreme eastern OH and interior Northwest PA, with 50% or lower farther west. Concern for severe weather and locally heavy rainfall on Sunday is minimal at this point. Highs on Sunday will generally reach the low to mid 80s, with dew points hanging in the upper 60s and lower 70s until late day or evening. Isolated showers/storms may take until late Sunday evening to completely exit the Mt Vernon-Youngstown corridor, though a mainly dry night is otherwise expected. Lows will get into the 60s with dew points cooling several degrees as well. Some patchy valley fog could develop by early Monday as weak high pressure starts nosing in. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... A generally quiet Monday and Tuesday are expected with a decent amount of sunshine. Weak high pressure will slide across the southern Great Lakes and Upper Ohio Valley Monday into Tuesday as our front stalls south of the Ohio River. There may be just enough lingering moisture for weak CAPE to develop Monday afternoon, leading to a small pop-up shower/storm risk. Odds of rain in any given location are <20% so no mentionable POPs, but may need to monitor the Central Highlands region for a stray shower or storm Monday afternoon. Moisture begins returning on Tuesday, which should allow for some CAPE to develop during the afternoon, particularly across our southwestern counties. Forcing remains minimal as heights rise aloft, so kept POPs in the 10-20% range which won't get a forecast mention yet on "day 3". It will be warm Monday and Tuesday with highs on Monday generally in the mid-upper 80s with highs Tuesday dialing up a bit more, ranging from the mid 80s to around 90. Overnight lows should mainly dip into the 60s Monday night, with slightly warmer lows ranging from the upper 60s to lower 70s Tuesday night. Dew points will be more pleasant on Monday, generally in the low to mid 60s. Moisture increases slightly on Tuesday, though we should hold of the 70+ degree stuff for one more day... && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Relatively unsettled weather is expected for the second half of the work week. Ridging will push into the area Tuesday into Wednesday before getting shunned to the south and southeast through the end of the week as troughing gradually builds into the upper Midwest and northern Great Lakes. A warm front will lift across the area late Tuesday night into Wednesday, with a cold front approaching on Thursday and likely crossing Thursday night or Friday. High pressure may try briefly sliding through on Saturday, though by then we're in a faster/more zonal pattern and model agreement isn't great, so confidence in specifics is low. Have chances for showers/storms on Wednesday, increasing to likely wording Thursday afternoon as the front approaches. POPs linger into Friday as the front pushes through. Saturday is currently favored to be rain-free across much of the area, though confidence isn't extremely high yet. It will turn very muggy starting Wednesday, with dew points likely breaching 70F on Wednesday and staying near or above 70F until the front crosses. Highs will reach the mid 80s to lower 90s Wednesday and Thursday, modulated by timing and coverage of any showers/storms. A return to more normal temperatures and lower humidity is expected behind the front into the start of next weekend. && .AVIATION /18Z Saturday THROUGH Thursday/... Mixed-bag of mainly VFR and IFR/LIFR this afternoon and evening, with non-VFR associated with lower vsbys from thunderstorms. A line of showers and thunderstorms across Northwest Ohio is expected to gradually push east through this afternoon, with its outflow potentially interacting with another area of developing showers and storms along the I-71 corridor. Thus, brief windows of tsra tempos are included at most sites except CAK/YNG/ERI where drier mid-level air and weaker dynamics should preclude any coverage higher than isolated. Gusty winds of 30 to 40 knots are possible with any storms impacting TAF sites through this evening. Otherwise, coverage of thunderstorms should diminish later this evening, though can't rule out some stray showers overnight. A cold front will move south through the area Sunday morning and afternoon, though think any shower/storm development should occur after 18Z, particularly across the southeast portion of the area. Winds are generally out of the south to southwest this afternoon, 10 to 15 knots with periodic gusts of 20 to 25 knots. Winds will weaken to less than 10 knots overnight, and gradually shift towards the west to northwest behind a cold front on Sunday, around 10 knots. Outlook...Non-VFR with patchy fog or low ceilings will be possible Sunday night and Monday night, especially for inland areas away from Lake Erie. Scattered showers and thunderstorms are once again expected Wednesday afternoon. && .MARINE... Outside of thunderstorms, winds on Lake Erie are generally expected to be generally 10 knots or less into mid-next week. Winds may briefly increase to 10 to 15 knots and shift towards the west tonight into Sunday as a cold front moves east across the lake. This could usher in some 2-footers across the central and eastern basin of Lake Erie Sunday afternoon and evening. Thunderstorm chances will return Wednesday afternoon and evening. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...Sullivan SHORT TERM...Sullivan LONG TERM...Sullivan AVIATION...Kahn MARINE...Kahn
Hazardous weather outlook, Jul 12, 3:25 AM EDT, 12 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 325 AM EDT Sat Jul 12 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-130730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Scattered showers and thunderstorms may move into the area today through tonight. Storms could reach strong to severe limits with damaging wind gusts being the main hazard. A hot and humid airmass will affect the region today. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>148-162>168-130730- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Scattered showers and thunderstorms may move into the area today through tonight. Storms could reach strong to severe limits with damaging wind gusts being the main hazard. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-130730- Northern Erie-Southern Erie-Crawford- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. A hot and humid airmass will affect the region today. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-149-169-130730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 325 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 12, 3:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Sat Jul 12 2025
OHZ029>031-038-047-122030-
Holmes OH-Richland OH-Wayne OH-Ashland OH-Knox OH-
346 PM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN RICHLAND...
SOUTHEASTERN ASHLAND...SOUTHWESTERN WAYNE...HOLMES AND NORTHEASTERN
KNOX COUNTIES THROUGH 430 PM EDT...
At 346 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loudonville to 6 miles southwest of
Nashville to 6 miles southeast of Danville. Movement was northeast at
25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wooster, Millersburg, Berlin, Loudonville, Shreve, Danville,
Killbuck, Holmesville, Glenmont, Nashville, Butler, Perrysville,
Gann, and Mohicanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4059 8243 4081 8216 4075 8194 4053 8176
4044 8224
TIME...MOT...LOC 1946Z 228DEG 20KT 4064 8235 4054 8221 4039 8217
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 12, 4:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
410 PM EDT Sat Jul 12 2025
OHZ010-122100-
Lorain OH-
410 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LORAIN COUNTY THROUGH
500 PM EDT...
At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Vermilion, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Avon, Sheffield Lake, Sheffield, and South Amherst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4150 8197 4139 8197 4130 8234 4143 8234
4143 8227 4147 8218 4150 8207 4151 8206
4150 8205 4152 8201
TIME...MOT...LOC 2010Z 239DEG 21KT 4137 8233
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Jul 12, 4:13 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
413 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Tstm Wnd Dmg 4 E Berlin Heights 41.32N 82.41W
07/12/2025 Erie OH Public
Large tree limb down in Florence Township.
&&
RCLocal storm report, Jul 12, 4:20 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
420 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Gst 2 NW Brook Park 41.42N 81.85W
07/12/2025 M51 MPH Cuyahoga OH ASOS
ASOS station KCLE Cleveland.
&&
mgLocal storm report, Jul 12, 4:21 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg Huron 41.39N 82.56W
07/12/2025 Erie OH 911 Call Center
Several trees across the road in Huron
Township. Time was estimated by radar.
&&
mgSpecial weather statement, Jul 12, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Sat Jul 12 2025
OHZ028-036-037-047-122100-
Crawford OH-Marion OH-Morrow OH-Knox OH-
421 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT MARION...MORROW...SOUTHWESTERN
CRAWFORD AND NORTHWESTERN KNOX COUNTIES THROUGH 500 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Delaware, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Bucyrus, Mount Gilead, Fredericktown, Cardington, Centerburg,
Ashley, Prospect, Waldo, Chesterville, Sparta, Caledonia, Edison,
Green Camp, Marengo, Fulton, Iberia, and State Route 229 at US Route
23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4028 8275 4035 8275 4036 8293 4041 8292
4042 8302 4043 8303 4044 8325 4050 8325
4051 8334 4082 8299 4043 8248 4027 8272
TIME...MOT...LOC 2021Z 234DEG 28KT 4035 8316
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
04The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:32 AM EDT | Special Marine Warning | CLE | 28 min | |
| Jul 12, 12:35 PM EDT | Special Weather Statement | CLE | Lucas | 40 min |
| Jul 12, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 49 min |
| Jul 12, 1:46 PM EDT | Special Weather Statement | CLE | Crawford | 44 min |
| Jul 12, 1:56 PM EDT | Special Weather Statement | CLE | Hancock | 49 min |
| Jul 12, 2:10 PM EDT | Special Weather Statement | CLE | Huron | 50 min |
| Jul 12, 2:46 PM EDT | Special Weather Statement | CLE | Wyandot | 44 min |
| Jul 12, 3:03 PM EDT | Special Weather Statement | CLE | Ashland | 42 min |
| Jul 12, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 50 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | CLE | Erie | 45 min |
| Jul 12, 3:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 34 min |
| Jul 12, 3:43 PM EDT | Special Marine Warning | CLE | 72 min | |
| Jul 12, 3:46 PM EDT | Special Weather Statement | CLE | Holmes | 44 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | CLE | Lorain | 50 min |
| Jul 12, 4:18 PM EDT | Special Marine Warning | CLE | 55 min | |
| Jul 12, 4:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 38 min |
| Jul 12, 5:36 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jul 12, 5:44 PM EDT | Special Weather Statement | CLE | Wood | 46 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Morrow | 46 min |
| Jul 12, 6:41 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 49 min |
| Jul 12, 7:09 PM EDT | Special Weather Statement | CLE | Wyandot | 51 min |
| Jul 12, 7:58 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 47 min |
| Jul 12, 4:33 PM EDT | Special Weather Statement | CLE | Crawford | 42 min |
| Jul 12, 5:17 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
Nearby
Special Weather Statements in Ohio, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.